MAUDE Adverse Event Report: FUJIFILM CORPORATION FUJIFILM DUODENOSCOPE MODEL ED-580XT; DUODENOSCOPE AND ACCESSORIES

FUJIFILM CORPORATION FUJIFILM DUODENOSCOPE MODEL ED-580XT; DUODENOSCOPE AND ACCESSORIES
Model Number ED-580XT
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
On april 20, 2023, fujifilm healthcare americas corporation was informed of an event involving ed-580xt.It was reported that the scope continuously failed weekly cultures.The scope was lost by the courier service and was unable to be inspected.There was no death or serious injury associated with this event.However, due to the result of fujifilm corporation's final investigation of the incident, this report is being submitted in an abundance of caution.

Brand Name
FUJIFILM DUODENOSCOPE MODEL ED-580XT
Common Device Name
DUODENOSCOPE AND ACCESSORIES
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8 538
JA  258-8538
MDR Report Key17186498
Report Number1000513161-2023-00039
Device Sequence Number6391678
Product Code FDT
UDI-Device Identifier14547410359289
UDI-Public(01)14547410359289
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberED-580XT
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/20/2023
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/22/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown